RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2018, Volume 11, Issue 6, Pages 723–732 (Mi jsfu721)  

This article is cited in 2 scientific papers (total in 2 papers)

Coefficient multipliers for the Privalov class in a disk

Eugenia G. Rodikova

Bryansk State University, Bezhitskaya, 14, Bryansk, 241036, Russia

Abstract: We obtain exact estimates of the growth and the Taylor coefficients of analytic functions from the Privalov classes in the unit disk. Also we describe coefficient multipliers from the Privalov classes into the Hardy classes.

Keywords: Privalov classes, Taylor coefficients, coefficient multiplier, maximal growth, analytic functions.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-31-00180
The work was financially supported by Russian Foundation for Fundamental Research, project 18-31-00180.


DOI: https://doi.org/10.17516/1997-1397-2017-11-6-723-732

Full text: PDF file (124 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.53
Received: 02.05.2018
Received in revised form: 20.07.2018
Accepted: 06.09.2018
Language:

Citation: Eugenia G. Rodikova, “Coefficient multipliers for the Privalov class in a disk”, J. Sib. Fed. Univ. Math. Phys., 11:6 (2018), 723–732

Citation in format AMSBIB
\Bibitem{Rod18}
\by Eugenia~G.~Rodikova
\paper Coefficient multipliers for the Privalov class in a disk
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2018
\vol 11
\issue 6
\pages 723--732
\mathnet{http://mi.mathnet.ru/jsfu721}
\crossref{https://doi.org/10.17516/1997-1397-2017-11-6-723-732}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000452216700008}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu721
  • http://mi.mathnet.ru/eng/jsfu/v11/i6/p723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Rodikova, V. A. Bednazh, “Ob interpolyatsii v klassakh I.I. Privalova v kruge”, Sib. elektron. matem. izv., 16 (2019), 1762–1775  mathnet  crossref
    2. Eugenia G. Rodikova, Faizo A. Shamoyan, “On the differentiation in the Privalov classes”, Zhurn. SFU. Ser. Matem. i fiz., 13:5 (2020), 622–630  mathnet  crossref
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:98
    Full text:40
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021